# SDR SWIA201128597

- Difficulty date: November 18, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 21,090 hours, 17,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL POST AT FS 409+128 CRACKED AT RBL 18 INBOARD C-CHANNEL IN AFT RADIUS.  (C-CHECK)  REPAIR PER SRM.
